2011.54: Mildness and the density of rational points on certain transcendental curves
2011.54: G. O. Jones, D. J. Miller and M. E. M. Thomas (2011) Mildness and the density of rational points on certain transcendental curves. Notre Dame Journal of Formal Logic, 52 (1). pp. 67-74.
This is the latest version of this eprint.
Full text available as:
|PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader|
We use a result due to Rolin, Speissegger, and Wilkie to show that definable sets in certain o-minimal structures admit definable parameterizations by mild maps. We then use this parameterization to prove a result on the density of rational points on curves defined by restricted Pfaffian functions.
This is an updated version of the preprint. It differs slightly from the published version.
|Uncontrolled Keywords:||Pfaffian functions; parameterization; rational points|
|Subjects:||MSC 2000 > 03 Mathematical logic and foundations|
MSC 2000 > 11 Number theory
|Deposited By:||Gareth Jones|
|Deposited On:||17 May 2014|
Available Versions of this Item
- Mildness and the density of rational points on certain transcendental curves (deposited 17 May 2014) [Currently Displayed]